# SDR AUS20040301

- Difficulty date: April 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 18,148 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SERVICE DOOR FRAME CONTAINED LEVEL 3 CORROSION LOCATED AT THE BOTTOM FORWARD CORNER.
